The multivariate Durrmeyer-sampling type operators in functional spaces

TitleThe multivariate Durrmeyer-sampling type operators in functional spaces
Publication TypeJournal Article
Year of Publication2023
AuthorsCostarelli, D, Piconi, M, Vinti, G
JournalDolomites Research Notes on Approximation
Volume15
Pagination128-144
Date Published01/2023
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
KeywordsDurrmeyer-sampling operators, modular convergence, order of approximation, Orlicz spaces
Abstract

This paper deals with the study of the convergence of the family of multivariate Durrmeyer-sampling type operators in the general setting of Orlicz spaces. The above result implies also the convergence in remarkable subcases, such as in Lebesgue, Zygmund and exponential spaces. Convergence results have been established also in case of continuous functions, where pointwise and uniform convergence theorems, including some quantitative estimates, have been achieved. Finally, several examples with graphical representations are given.

URLhttps://drna.padovauniversitypress.it/2022/5/11
DOI10.14658/pupj-drna-2022-5-11